Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Renal disease, hypertension, diabetes. Continue present treatment?

hello sir, my mom is suffering from renal disease since 2009. she is hypertensive as well as diabetic. she has serum creatine level 1.5 last 9 months back. presently she is under trtment for just hypetensive drug and diabetic drug. she is taking telsartan 80 BD. stamlobeta O.D, Reclide 40 TDS along with Eurepa img OD. will she continue the trtment
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
The answer is YES - A STRONG YES
The kidneys are affected by the pressure and sugar - both of them have to be treated properly. their values to be maintained at near normal values as far as possible.
That is the only way to slow down further kidney damage - which however is likely to progress over time. You need to check kidney function on and off.
Establish rapport with a good nephrologist (Kidney specialist) - he is the one to follow her in the long term
Good luck

Answered: Sun, 7 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor